Items where Author is "Kuzmenko, T. S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Shpakivskyi, V. S. and Kuzmenko, T. S. (2018) Quaternionic G–Monogenic Mappings in Em. International Journal of Advanced Research in Mathematics, 12. pp. 1-34. ISSN 2297-6213

Kuzmenko, T. S. (2016) Curvilinear Integral Theorem for G-Monogenic Mappings in the Algebra of Complex Quaternion. International Journal of Advanced Research in Mathematics (6). pp. 21-25. ISSN 2297-6213

Kuzmenko, T. S. and Shpakivskyi, V. S. (2016) Generalized integral theorems for the quaternionic G-monogenic mappings. Український математичний вiсник, 13 (4). pp. 499-513.

This list was generated on Tue Sep 27 12:10:47 2022 EEST.